Hatchytt

47d

hey cool! I started on Latuda last night and not only did I get to sleep at a reasonable time, I slept all the way through. I'm a little lightheaded, but that isn't a major problem. I was told that I might have some side effects at first, but they'll go away as my body gets used to it.

Dizziness

Depression

Bipolar Disorder

Latuda • Type: Oral

Lurasidone

View all
  • faerywyrm

    47d

    Latuda can make dizziness bad. Watch out for falls, and remember to eat with your meds. I am glad you're getting your sleep and are doing well.

    • Hatchytt

      47d

      yeah it's pretty mild, but my psychiatrist is starting me on a half a 40 mg tablet a day. I tend to have bad reactions to medication, so starting off a bit slower is probably for the best.

      • faerywyrm

        47d

        yes... starting slow is the best, especially with a med like Latuda. Be careful if the side effects get worse

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.